# SDR SWAA2022010457599

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 31,034 hours, 13,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN FELL OFF CEILING ; / [01] RESECURRED SIGN PER SIP
